Bounded functors, finite limits and an application of injective topoi
Cahiers de topologie et géométrie différentielle, Volume 24 (1983) no. 3, pp. 267-278.
@article{CTGDC_1983__24_3_267_0,
     author = {Rosebrugh, Robert},
     title = {Bounded functors, finite limits and an application of injective topoi},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {267--278},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {24},
     number = {3},
     year = {1983},
     zbl = {0521.18004},
     mrnumber = {728633},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1983__24_3_267_0/}
}
TY  - JOUR
AU  - Rosebrugh, Robert
TI  - Bounded functors, finite limits and an application of injective topoi
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1983
DA  - 1983///
SP  - 267
EP  - 278
VL  - 24
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1983__24_3_267_0/
UR  - https://zbmath.org/?q=an%3A0521.18004
UR  - https://www.ams.org/mathscinet-getitem?mr=728633
LA  - en
ID  - CTGDC_1983__24_3_267_0
ER  - 
%0 Journal Article
%A Rosebrugh, Robert
%T Bounded functors, finite limits and an application of injective topoi
%J Cahiers de topologie et géométrie différentielle
%D 1983
%P 267-278
%V 24
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1983__24_3_267_0
Rosebrugh, Robert. Bounded functors, finite limits and an application of injective topoi. Cahiers de topologie et géométrie différentielle, Volume 24 (1983) no. 3, pp. 267-278. http://www.numdam.org/item/CTGDC_1983__24_3_267_0/

1 Diaconescu, R., Change of base for toposes with generators, J. Pure and Applied Algebra 6 (1975), 19 1-218. | MR | Zbl

2 Johnstone, P.T., Topos Theory, Math. Monog. 10, Academic Press 1977. | MR | Zbl

3 Johnstone, P.T., Injective toposes, Lecture Notes in Math. 871, Springer (1981). | Zbl

4 Johnstone, P.T. & Wraith, G.C., Algebraic theories in topo ses, Lecture Notes in Math. 661, Springer (1978). | MR | Zbl

5 Kock, A., L Ecouturier, P. & Mikkelsen, C.J., Some topos-theoretic concepts of finiteness, Lecture Notes in Math. 445, Springer (1975). | MR | Zbl

6 Pare, R. & Schumacher, D., Abstract families and the adjoint functor theorems, Lecture Notes in Math. 661, Springer (1978). | MR | Zbl

7 Rosebrugh, R., On defining objects by recursion in a topos, J. Pure and Applied Algebra 20 (1981), 325- 335. | MR | Zbl

8 Rosebrugh, R., On endomorphisms of internal presheaf topoi, Communications in Algebra 9 (1981), 1901-1912. | MR | Zbl